# SDR ASAA2020101633362

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 48,575 hours, 14,431 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WON'T ENGAGE.  GROUNDED-YES.  PERFORMED AUTOTHROTTLE BITE, PER B737-800 FIM 22-31 TASK 801.  NO CURRENT FAULTS.  FOUND FAULT CODE 22-31543.  PERFORMED FIM 22-31 TASK 830 WITH NO FAULTS.  PERFORMED AUTOTHROTTLE SYSTEM TEST, PER B737-800 AMM 22-31-00-710-802 WITH NO FAULTS.
